A naloxone kit ready for use. File Photo.

VIDEO: How to survive a drug overdose

A guide to saving a life with or without a naloxone kit.

It’s International Overdose Awareness Day on Wednesday, and a reporter from the Comox Valley Record on Vancouver Island met with Sarah Sullivan, manager of AIDS Vancouver Island, to discuss how people can save a life with or without a naloxone kit.

Sullivan encourages everyone to get basic CPR training, and if necessary, a naloxone kit.

Signs of opioid overdose include a clammy face, a limp body, difficult speech, and slow breathing and heartbeat. Sleep is deep and cannot be woken.

The issue of fentanyl overdose has been declared a health crisis in B.C.

Be Among The First To Know

Create a free account today, and start receiving free newsletters.

Sign Up with google Sign Up with facebook

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

Reset your password

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

A link has been emailed to you - check your inbox.



Don't have an account? Click here to sign up
Pop-up banner image